Journal of Symbolic Logic

Power Types in Explicit Mathematics?

Gerhard Jager

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

In this note it is shown that in explicit mathematics the strong power type axiom is inconsistent with (uniform) elementary comprehension and discuss some general aspects of power types in explicit mathematics.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 4 (1997), 1142-1146.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745369

Mathematical Reviews number (MathSciNet)
MR1618001

Zentralblatt MATH identifier
0893.03022

JSTOR
links.jstor.org

Citation

Jager, Gerhard. Power Types in Explicit Mathematics?. J. Symbolic Logic 62 (1997), no. 4, 1142--1146. https://projecteuclid.org/euclid.jsl/1183745369


Export citation